MathSciNet Relay Station
MathSciNet bibliographic data
MR1116265 (93d:35010) 35B05 (35B32 35J65 35P30)
Lin, Song-Sun Symmetry-breakings for semilinear elliptic equations on finite cylindrical domains. Proc. Amer. Math. Soc. 117 (1993), no. 3, 803–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement